# SDR AALA201704279003

- Difficulty date: April 20, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,411 hours, 24,805 cycles
- Engine: Iae V2524A5
- Engine time: 54,489 hours, 22,520 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Oil Breather
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS A DIRTY-SOCK ODOR IN THE CABIN STARTINGAT 10,000 ON DECENT, NO ODOR NOTED IN COCKPIT. MAINTENANCE FOUND NR 1 ENGINE OIL TANK BREATHER TUBE LEAKING AND REPLACED OIL TANK BREATHER TUBE O-RING PER AMM 79-11-41. AIRCRAFT WAS GROUNDED.
